# SDR 08FDEA02895

- Difficulty date: July 15, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53980877201
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT STRINGER P 56 RT, C 76-77 OUT OF LIMIT.  REPAIR PERFORMED BY CORROSION REWORK, NDT FOR CORROSION FREE CONDITION AND FLAP PEENING IAW RAS/EFW/9000064/2008 ISS A, APPROVED BY EA 6-5318-120098.
